Hokkaido Mathematical Journal

BELKHELFA Mohamed, KATOU Masao,

Affine semiparallel surfaces with constant Pick invariant.

Hokkaido Mathematical Journal, 34 (2005) pp.355-374

Fulltext

PDF

Abstract

In this paper, we classify all affine semiparallel surfaces in ${\mathbb R}^3$ with constant Pick invariant. As its application, we can characterize affine semiparallel surfaces of constant Pick invariant but of which shape operators are not parallel.

MSC(Primary)53A15
MSC(Secondary)
Uncontrolled Keywordsaffine shape operator, Pick invariant, affine sphere, semiparallel